July  2012, 8(3): 765-780. doi: 10.3934/jimo.2012.8.765

Identification for systems governed by nonlinear interval differential equations

1. 

Dep. of Elec. Eng., Higher Technological Institute, Ramadan 10th City

Received  January 2012 Revised  February 2012 Published  June 2012

In this paper we consider the identification problem for a class of systems governed by nonlinear time varying interval differential equations having unknown (interval) parameters. Using the fact that system output posses lower and upper bounds, we have developed two sets of ordinary differential equations that represent the behaviour of lower and upper bounds. Based on these differential equations, the interval identification problem is converted into an equivalent identification problem in which the unknown parameters are real valued functions. Using variational arguments, we have developed the necessary conditions of optimality for the equivalent problem on the basis of which the unknown lower and upper parameters (and hence the interval parameters) can be determined. Finally, we present some numerical simulations to illustrate the effectivness of the proposed technique.
Citation: Tayel Dabbous. Identification for systems governed by nonlinear interval differential equations. Journal of Industrial & Management Optimization, 2012, 8 (3) : 765-780. doi: 10.3934/jimo.2012.8.765
References:
[1]

N. U. Ahmed, "Elements of Finite-Dimensional and Control Theory,", Pitman Monographs and Surveys in Pure and Applied Mathematics, 37 (1988).   Google Scholar

[2]

B. Bedregal, R. Trinade and A. Doria-Neto, Basic concepts of interval digital signal processing,, World Academy of Eng. and Tech., 40 (2008), 66.   Google Scholar

[3]

J. Chen, G. Wang and L. Sheih, Interval Kalman filtering,, IEEE Trans. on Aerospace and Electr. Systems, (1997).   Google Scholar

[4]

T. E. Dabbous, Adaptive control of nonlinear systems using fuzzy systems,, Industrial and Management Optimization, 6 (2010), 861.   Google Scholar

[5]

M. Kieffor, O. Didrit, L. Jaulin and É. Walter, "Applied Interval Analysis. With Examples in Parameter and State Estimation Robust Control and Robotics,", With 1 CD-ROM (UNIX, (2001).   Google Scholar

[6]

R. Moore, "Methods and Applications of Interval Analysis,", SIAM Studies in Applied Mathematics, 2 (1979).   Google Scholar

[7]

E. Oppenheimer and A. Michel, Application of interval analysis techniques to linear systems. II. The interval matrix exponential function,, IEEE Trans. on Ciruits and Systems, 35 (1988), 1230.   Google Scholar

[8]

E. Oppenheimer and A. Michel, Application of interval analysis techniques to linear systems. III. Initial value problem,, IEEE Trans. on Ciruits and Systems, 35 (1988), 1243.   Google Scholar

[9]

E. Oppenheimer and A. Michel, Application of interval analysis techniques to linear systems. I. Fundamental results,, IEEE Trans. on Ciruits and Systems, 35 (1988), 1129.   Google Scholar

[10]

A. Rapaport, J. L. Gouze and M. Hadj-Sadok, Interval observers for uncertain biological systems,, Ecological Modeling, 133 (2000), 45.   Google Scholar

[11]

G. Schröder, Differentiation of interval functions,, Proceedings of AMS, 36 (1972), 485.   Google Scholar

[12]

K. Shahiari and S. Tarasiewicz, Linear time varying systems: Model parameters characterization using interval analysis,, Int. Journal of Math. and Comp. in Sim., 1 (2008), 54.   Google Scholar

[13]

Ye. Smagina and I. Brewer, Using interval arethmetic for robust state feedback design,, Systems and Control Letter, 46 (2002), 187.   Google Scholar

[14]

A. Stancu, V. Puig and J. Quevedo, Observers for interval systems using set and trajecrory-based approaches,, 44th IEEE Conf. on Decision and Control, 1 (2005), 6567.   Google Scholar

[15]

A. Yeşildirek and F. L. Lewis, Feedback linearization using neural networks,, Automatica J. IFAC, 31 (1995), 1659.   Google Scholar

show all references

References:
[1]

N. U. Ahmed, "Elements of Finite-Dimensional and Control Theory,", Pitman Monographs and Surveys in Pure and Applied Mathematics, 37 (1988).   Google Scholar

[2]

B. Bedregal, R. Trinade and A. Doria-Neto, Basic concepts of interval digital signal processing,, World Academy of Eng. and Tech., 40 (2008), 66.   Google Scholar

[3]

J. Chen, G. Wang and L. Sheih, Interval Kalman filtering,, IEEE Trans. on Aerospace and Electr. Systems, (1997).   Google Scholar

[4]

T. E. Dabbous, Adaptive control of nonlinear systems using fuzzy systems,, Industrial and Management Optimization, 6 (2010), 861.   Google Scholar

[5]

M. Kieffor, O. Didrit, L. Jaulin and É. Walter, "Applied Interval Analysis. With Examples in Parameter and State Estimation Robust Control and Robotics,", With 1 CD-ROM (UNIX, (2001).   Google Scholar

[6]

R. Moore, "Methods and Applications of Interval Analysis,", SIAM Studies in Applied Mathematics, 2 (1979).   Google Scholar

[7]

E. Oppenheimer and A. Michel, Application of interval analysis techniques to linear systems. II. The interval matrix exponential function,, IEEE Trans. on Ciruits and Systems, 35 (1988), 1230.   Google Scholar

[8]

E. Oppenheimer and A. Michel, Application of interval analysis techniques to linear systems. III. Initial value problem,, IEEE Trans. on Ciruits and Systems, 35 (1988), 1243.   Google Scholar

[9]

E. Oppenheimer and A. Michel, Application of interval analysis techniques to linear systems. I. Fundamental results,, IEEE Trans. on Ciruits and Systems, 35 (1988), 1129.   Google Scholar

[10]

A. Rapaport, J. L. Gouze and M. Hadj-Sadok, Interval observers for uncertain biological systems,, Ecological Modeling, 133 (2000), 45.   Google Scholar

[11]

G. Schröder, Differentiation of interval functions,, Proceedings of AMS, 36 (1972), 485.   Google Scholar

[12]

K. Shahiari and S. Tarasiewicz, Linear time varying systems: Model parameters characterization using interval analysis,, Int. Journal of Math. and Comp. in Sim., 1 (2008), 54.   Google Scholar

[13]

Ye. Smagina and I. Brewer, Using interval arethmetic for robust state feedback design,, Systems and Control Letter, 46 (2002), 187.   Google Scholar

[14]

A. Stancu, V. Puig and J. Quevedo, Observers for interval systems using set and trajecrory-based approaches,, 44th IEEE Conf. on Decision and Control, 1 (2005), 6567.   Google Scholar

[15]

A. Yeşildirek and F. L. Lewis, Feedback linearization using neural networks,, Automatica J. IFAC, 31 (1995), 1659.   Google Scholar

[1]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[2]

Jaume Llibre, Luci Any Roberto. On the periodic solutions of a class of Duffing differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (1) : 277-282. doi: 10.3934/dcds.2013.33.277

[3]

Frank Sottile. The special Schubert calculus is real. Electronic Research Announcements, 1999, 5: 35-39.

[4]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[5]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[6]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[7]

Xu Zhang, Xiang Li. Modeling and identification of dynamical system with Genetic Regulation in batch fermentation of glycerol. Numerical Algebra, Control & Optimization, 2015, 5 (4) : 393-403. doi: 10.3934/naco.2015.5.393

[8]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[9]

Wenmin Gong, Guangcun Lu. On coupled Dirac systems. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4329-4346. doi: 10.3934/dcds.2017185

[10]

Wolf-Jüergen Beyn, Janosch Rieger. The implicit Euler scheme for one-sided Lipschitz differential inclusions. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 409-428. doi: 10.3934/dcdsb.2010.14.409

[11]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

[12]

Tuvi Etzion, Alexander Vardy. On $q$-analogs of Steiner systems and covering designs. Advances in Mathematics of Communications, 2011, 5 (2) : 161-176. doi: 10.3934/amc.2011.5.161

[13]

Alberto Bressan, Ke Han, Franco Rampazzo. On the control of non holonomic systems by active constraints. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3329-3353. doi: 10.3934/dcds.2013.33.3329

[14]

Lekbir Afraites, Abdelghafour Atlas, Fahd Karami, Driss Meskine. Some class of parabolic systems applied to image processing. Discrete & Continuous Dynamical Systems - B, 2016, 21 (6) : 1671-1687. doi: 10.3934/dcdsb.2016017

[15]

Graziano Crasta, Philippe G. LeFloch. Existence result for a class of nonconservative and nonstrictly hyperbolic systems. Communications on Pure & Applied Analysis, 2002, 1 (4) : 513-530. doi: 10.3934/cpaa.2002.1.513

[16]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[17]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[18]

Matthias Erbar, Jan Maas. Gradient flow structures for discrete porous medium equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (4) : 1355-1374. doi: 10.3934/dcds.2014.34.1355

[19]

Qiang Guo, Dong Liang. An adaptive wavelet method and its analysis for parabolic equations. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 327-345. doi: 10.3934/naco.2013.3.327

[20]

F.J. Herranz, J. de Lucas, C. Sardón. Jacobi--Lie systems: Fundamentals and low-dimensional classification. Conference Publications, 2015, 2015 (special) : 605-614. doi: 10.3934/proc.2015.0605

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (32)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]